# SDR F3LA200700061

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SUPPORT FRAME (SHEAR PLATE) BETWEEN FR69 AND FR70, JUST BEHIND FLOORBEAM -Y1292 CORRODED.  FOUND SHEAR PLATE TO BE OUT OF LIMITS IAW A319 SRM 53-00-14, FIG. 101.  REMOVED SHEAR PLATE IAW A319 SRM 51-42-11, FIG 8.  LOCATED AND DRILLED HOLES INTO THE NEW SHEAR PLATE IAW A319 SRM 51-72-11.  INSTALLED NEW SHEAR PLATE AND SUPPORT FRAME BETWEEN FR69 AND FR70 IAW A319 SRM 51-42-11, FIG 9, 12, 40 AND 43, TABLE 22 AND 25.
